Show simple item record

dc.contributor.authorHaro Cases, Jaume
dc.contributor.authorAmorós Torrent, Jaume
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.identifier.citationHaro, J.; Amoros, J. Matter Bounce Scenario in F(T) gravity. "Proceedings of Science", 2016, vol. 224, p. 163-1-163-6.
dc.description.abstractIt is shown that teleparallel F(T) theories of gravity combined with holonomy corrected Loop Quantum Cosmology (LQC) support a Matter Bounce Scenario (MBS) which is a potential alternative to the inflationary paradigm. The Matter Bounce Scenario is reviewed and, according to the current observational data provided by PLANCK’s team, we have summarized all the conditions that it has to satisfy in order to be a viable alternative to inflation, such as to provide a theoretical value of the spectral index and its running compatible with the latest PLANCK data, to have a reheating process via gravitational particle production, or to predict some signatures in the non-gaussianities of the power spectrum. The calculation of the power spectrum for scalar perturbations and the ratio of tensor to scalar perturbations has been done, in the simplest case of an exact matter dominated background, for both holonomy corrected LQC and teleparallel F(T) gravity. Finally, we have discussed the challenges (essentially, dealing with non-gaussianities, the calculation of the 3-point function in flat spatial geometries for theories beyond General Relativity) and problems (Jeans instabilities in the case of holonomy corrected LQC or local Lorentz dependence in teleparallelism) that arise in either bouncing scenario
dc.rightsAttribution-NonCommercial-ShareAlike 1.0 Generic
dc.subjectÀrees temàtiques de la UPC::Física::Astronomia i astrofísica::Cosmologia i cosmogonia
dc.subject.lcshQuantum theory
dc.subject.lcshQuantum gravity
dc.titleMatter Bounce Scenario in F(T) gravity
dc.subject.lemacQuàntums, Teoria dels
dc.subject.lemacGravetat quàntica
dc.contributor.groupUniversitat Politècnica de Catalunya. EDP - Equacions en Derivades Parcials i Aplicacions
dc.contributor.groupUniversitat Politècnica de Catalunya. GEOMVAP - Geometria de Varietats i Aplicacions
dc.description.peerreviewedPeer Reviewed
dc.rights.accessOpen Access
dc.description.versionPostprint (published version)
dc.relation.projectidinfo:eu-repo/grantAgreement/MINECO/6PN/ MTM2012-38122-C03-01
local.citation.authorHaro, J.; Amoros, J.
local.citation.publicationNameProceedings of Science

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-ShareAlike 1.0 Generic
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-ShareAlike 1.0 Generic